Alert archive / Massachusetts / Wind Advisories in 2019
Wind Advisory 23, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Dec 2, 2019, 4:24 AM EST for Barnstable County, Dukes County, Nantucket County, Massachusetts. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2019, 4:24 AM EST (09:24 UTC)
- Expired
- Dec 2, 2019, 1:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA
The radar
The Boston radar (KBOX), 88 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 434 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 542 m²/s²
- 0-3 km storm-relative helicity
- 1118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
681 WWUS71 KBOX 020924 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 424 AM EST Mon Dec 2 2019 MAZ022>024-021730- /O.NEW.KBOX.WI.Y.0023.191202T0924Z-191202T1800Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 424 AM EST Mon Dec 2 2019 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Barnstable, Dukes and Nantucket Counties. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
1 follow-up statement
047 WWUS71 KBOX 021545 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1045 AM EST Mon Dec 2 2019 MAZ022>024-021800- /O.CON.KBOX.WI.Y.0023.000000T0000Z-191202T1800Z/ Barnstable MA-Dukes MA-Nantucket MA- Including the cities of Chatham, Falmouth, Provincetown, Vineyard Haven, and Nantucket 1045 AM EST Mon Dec 2 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northeast winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Barnstable, Dukes and Nantucket Counties. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/box
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 4:11 AM EST, 13 minutes earlier.
Area forecast discussion, Dec 2, 4:11 AM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
411 AM EST Mon Dec 2 2019
.SYNOPSIS...
A winter storm will continue to impact southern New England into
Tuesday. As this coastal storm intensifies Monday night into
Tuesday, comma head snows will result in another round of
accumulating snowfall, especially for eastern Massachusetts.
Cooler and mainly dry conditions then prevail for midweek with a
few chances for some light rain or snow.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Widespread precipitation has weakened in intensity early this
morning as drier air from the south overspreads our region. This
dry air is expected to infiltrate the dendritic growth zone for
some time this morning. The main concern from this will be
freezing rain for a time today. Moisture is reintroduced to the
snow growth region late today, with snow redeveloping within
the comma head of the departing low pressure late today into
tonight. Only thinking a trace of ice accretion at most, but
that will be enough to make untreated surfaces slippery.
Really like the depiction of the 02/00Z HREF precipitation type.
While the specific location may not be exact, the timing and
general areas of each precipitation type look to be quite good.
With a decent break in the steadier snowfall this morning, will
focus on additional snowfall totals going forward rather than
adding to what has already fallen. Additional snowfall
accumulations expected to be confined to far northern MA,
particularly across the higher terrain. Thinking additional
snowfall of 3-6 inches during the day today.
Agree with the previous shift that gusty NE winds remain just
below Wind Advisory criteria. It's really close though.
Obviously something to be monitored through today. Will give it
some more thought before press time.
Temperatures remain below normal.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
**Developing Comma-head likely brings a second round of
accumulating snow especially eastern MA**
Many more ingredients for significant snowfall fall into place
tonight, particularly across eastern MA. Surface low pressure is
expected to move into the Gulf of Maine and intensify as it does
so. This places portions of eastern MA within range of a
frontogenetical band, and maximizes lift and moisture within the
snow growth region. Precipitation intensity and time of day will
insure snow is the predominant type north of the Cape Cod
Canal. Across southeastern MA and portions of RI some sleet
should mix in. Rain is the predominant type across the Cape and
islands until very late tonight.
Looking like advisory level snow accumulation tonight,
especially after midnight. Should everything come together just
right, locally higher amounts may reach warning levels. Not
enough confidence in these details at this time.
Below normal temperatures continue.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Highlights...
* Period of comma-head snow, perhaps banded and heavy at times,
into the Tuesday morning for eastern/northeast MA.
Uncertainty in amounts and western extent/location but
potential significant impact to Tuesday AM commute for eastern
MA.
* Dry with seasonal temps Tuesday night into Thursday.
* Arctic front Friday or Saturday brings rain/snow chances and a
stronger shot of colder temperatures to start the weekend
* Warm up late next weekend into the new week
Details...
Tuesday...
We're finally getting to the end of this storm by Tuesday
morning, but this period has the potential to be one of the most
impactful. This is because as the offshore low exits and
rapidly strengthens on its way out we'll likely be dealing with
deformation banding and associated heavy snowfall wrapping
around the NW side of the low. Models show an axis of 700mb
frontogenetic forcing along with 10-20 ubars/sec omega in the
saturated snow growth region over extreme eastern MA and/or
offshore, exiting by 10am-1pm. Depending on how close the low
passes to the shore, there is potential for this band of heavy
snowfall to setup over eastern MA including the city of Boston.
This comma head snowfall, should it materialize over land, would
extend beyond sunrise well into Tuesday morning. This means the
Tuesday morning commute could be heavily impacted, especially
for those on I-95/I-93. Model differences in the low track and
placement of the heavier snow remain too great to nail down the
exact location 24-36 hours out. An additional 1-3 inches looks
possible beyond 7 am Tuesday for part of eastern MA, with Hi-res
guidance showing potential for 0.5-1"/hr snowfall rates. Stay
tuned.
Better confidence in bringing light snow to an end in western
MA/northern CT Tuesday morning with gradual clearing as drier
air works in. CAA on N/NW winds will keep winds breezy,
especially along the coast where 25-35 mph gusts are possible,
decreasing through the day as the low pulls away. High temps
won't make it out of the 30s. By Tuesday night clouds continue
to clear and winds calm, so we should radiate pretty well.
Forecast lows were hedged closer to MOS guidance for this
reason, in the teens and 20s.
Wednesday and Thursday....
Ever so brief/weak ridging early Wednesday but overall the
pattern toward the middle/latter half of the week is for a broad
mid level trough to settle over southern New England. This will
keep temperatures below average for early December (highs in
the 30s to low 40s and overnight lows in the teens and 20s).
This shortwave is lacking moisture but there is enough for a
chance of some light upslope enhanced snow over western MA but
coverage shouldn't be widespread.
Friday through Sunday...
Brief height rises early Friday will be followed by the best
shot of precip for the region in the extended forecast: an
arctic front and mid level shortwave that will pass through
sometime late Friday into early Saturday. Behind the front
temperatures take an immediate dip on Saturday into the 20s/30s
for highs, but guidance is indicating SW flow quickly returns
bringing much warmer air ahead of strong low to our NW.
confidence at this time range is low, but Sunday into next week
has the potential to be quite warm.
&&
.AVIATION /09Z MONDAY THROUGH FRIDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Short Term /through Tonight/...High confidence in trends.
Moderate confidence in timing.
Today ...
A mix of IFR/MVFR with ptype mainly rain across eastern CT into
RI and eastern MA. However inland freezing rain/drizzle possible
at KBDL to KORH to KLWM and with cold air bleeding southeast
KBDL and KORH eventually transitioning to snow and mixed wintry
precip getting close to KPVD-KBOS late in the day. NE winds may
gusts up to 45 kt along the coast.
Tonight ...
Mix of IFR/MVFR with snow north and west of KBOS-KPVD. Mixed
precip elsewhere, but trending toward snow overnight. Strong
NNW winds may develop. Additional snow accumulations expected.
KBOS Terminal...High confidence in TAF trends. With temperatures
warming on east winds, rain should become common late. Runways
may remain wet or with a slushy 1-3" accumulation possible.
KBDL Terminal...High confidence in TAF trends. Predominantly
freezing rain/drizzle through daybreak, with snow in heavier
precipitation. Rain mixes in for a time this morning, with a
trend towards snow this afternoon.
Outlook /Tuesday through Friday/...
Tuesday: Mainly VFR, with local IFR possible. Windy with gusts
up to 35 kt. Chance SN.
Tuesday Night: VFR. Windy with local gusts up to 30 kt.
Wednesday through Wednesday Night: Mainly VFR, with local MVFR
possible. Breezy.
Thursday through Thursday Night: VFR. Windy with local gusts up
to 30 kt.
Friday: VFR. Windy with local gusts up to 30 kt. Slight chance
SHRA, slight chance SHSN.
&&
.MARINE...
Short Term /through Tonight/...High confidence.
Gale warnings continue on all waters into Tuesday morning. Rough
seas expected across the ocean-exposed coastal waters. It's
marginal for Narragansett Bay, but decided to err on the side of
caution. There may be a lull for a time today, but not a long
enough one to warrant issuing two separate Gale Warnings.
Seas begin to subside on the southern coastal waters tonight.
Outlook /Tuesday through Friday/...
Tuesday: Low risk for gale force winds with gusts up to 35 kt.
Rough seas up to 15 ft. Chance of rain, chance of snow. Local
visibility 1 nm or less.
Tuesday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas.
Wednesday: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain.
Wednesday Night: Winds less than 25 kt. Seas up to 5 ft. Slight
chance of rain showers.
Thursday: Moderate risk for Small Craft Advisory winds with
local gusts up to 30 kt. Areas of rough seas.
Thursday Night: Moderate risk for Small Craft Advisory winds
with areas of gusts up to 30 kt. Areas of rough seas.
Friday: Low risk for Small Craft Advisory winds with gusts up
to 30 kt. Seas up to 5 ft. Slight chance of rain showers.
&&
.TIDES/COASTAL FLOODING...
As a nor'easter sets up near our region today, there will be an
increase in storm surge over the waters, peaking out at 1 to 2
feet along the east coastal shorelines as well as Cape Cod Bay
and Nantucket today and tonight. Astronomical high tides are
quite low. Hence, at this point, the potential for coastal
flooding is expected to be limited to splashover around the
times of high tide. We can't completely rule out some minor
coastal flooding sometime during this long-duration event.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory until 7 AM EST Tuesday for CTZ002>004.
MA...Winter Weather Advisory from 7 PM this evening to 1 PM EST
Tuesday for MAZ017>021.
Coastal Flood Advisory from 2 PM to 5 PM EST this afternoon
for MAZ007-019-024.
Winter Weather Advisory until 7 AM EST Tuesday for MAZ007-
011>013-015-016.
Winter Storm Warning until 7 AM EST Tuesday for MAZ002>006-
008>010-014-026.
RI...Winter Weather Advisory from 7 PM this evening to 1 PM EST
Tuesday for RIZ002>007.
Winter Weather Advisory until 7 AM EST Tuesday for RIZ001.
MARINE...Gale Warning until 10 AM EST Tuesday for ANZ231>235-237-251-
255-256.
Gale Warning until 7 AM EST Tuesday for ANZ230-236.
Gale Warning until 4 PM EST Tuesday for ANZ250-254.
&&
SYNOPSIS...Belk/BW
NEAR TERM...Belk
SHORT TERM...Belk
LONG TERM...BW
AVIATION...Belk/BW
MARINE...Belk/BW
TIDES/COASTAL FLOODING...StaffHazardous weather outlook, Dec 1, 6:36 PM EST, 9 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 636 PM EST Sun Dec 1 2019 MAZ002>006-008>010-014-026-022345- Western Franklin MA-Eastern Franklin MA-Northern Worcester MA- Central Middlesex MA-Western Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Southeast Middlesex MA- Northern Middlesex MA- 636 PM EST Sun Dec 1 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for central Massachusetts, eastern Massachusetts, northeastern Massachusetts and western Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ002>004-MAZ011>013-015-016-RIZ001-022345- Hartford CT-Tolland CT-Windham CT-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Suffolk MA- Eastern Norfolk MA-Northwest Providence RI- 636 PM EST Sun Dec 1 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for northern Connecticut, central Massachusetts, eastern Massachusetts, western Massachusetts and northern Rhode Island. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ017>021-RIZ002>007-022345- Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA- Southern Bristol MA-Southern Plymouth MA-Southeast Providence RI- Western Kent RI-Eastern Kent RI-Bristol RI-Washington RI-Newport RI- 636 PM EST Sun Dec 1 2019 This Hazardous Weather Outlook is for southeastern Massachusetts, northern Rhode Island and southern Rhode Island. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A coastal storm will bring potential for accumulating snowfall accompanied by a wintry mix of precipitation during Sunday through early Tuesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ232>235-237-255-256-022345- Nantucket Sound-Vineyard Sound-Buzzards Bay-Rhode Island Sound- Block Island Sound- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 636 PM EST Sun Dec 1 2019 ...GALE WARNING IN EFFECT UNTIL 1 PM EST MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters and Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ254-022345- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- 636 PM EST Sun Dec 1 2019 ...GALE WARNING IN EFFECT UNTIL 11 PM EST MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ251-022345- Massachusetts Bay and Ipswich Bay- 636 PM EST Sun Dec 1 2019 ...GALE WARNING IN EFFECT UNTIL 6 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ250-022345- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary- 636 PM EST Sun Dec 1 2019 ...GALE WARNING IN EFFECT UNTIL 11 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ236-022345- Narragansett Bay- 636 PM EST Sun Dec 1 2019 ...GALE WARNING IN EFFECT UNTIL 10 AM EST MONDAY... This Hazardous Weather Outlook is for Rhode Island coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ231-022345- Cape Cod Bay- 636 PM EST Sun Dec 1 2019 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM EST MONDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ230-022345- Boston Harbor- 636 PM EST Sun Dec 1 2019 ...GALE WARNING IN EFFECT FROM 2 AM MONDAY TO 1 AM EST TUESDAY... This Hazardous Weather Outlook is for Massachusetts coastal waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ007-022345- Eastern Essex MA- 636 PM EST Sun Dec 1 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY... This Hazardous Weather Outlook is for northeastern Massachusetts. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ022>024-RIZ008-022345- Barnstable MA-Dukes MA-Nantucket MA-Block Island RI- 636 PM EST Sun Dec 1 2019 This Hazardous Weather Outlook is for southeastern Massachusetts and southern Rhode Island. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A coastal storm may produce strong northeast wind gusts of 40 to 50 mph during Sunday night into Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/us.nationalweatherservice.boston.gov You can follow us on Twitter at @NWSBoston
In the hours before
Local storm report, Dec 2, 1:41 AM EST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
141 AM EST MON DEC 02 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HEAVY SNOW BELMONT 42.40N 71.17W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
WIRES DOWN
1109 PM HEAVY SNOW WESTON 42.37N 71.27W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE AND WIRES DOWN
1113 PM HEAVY SNOW NEWTON 42.33N 71.21W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE DOWN BLOCKING ROAD. CENTER ST BETWEEN COLBY RD AND
COTTON ST
1117 PM HEAVY SNOW WALTHAM 42.39N 71.24W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE DOWN. LEXINGTON ST AT WARREN AVE
1120 PM HEAVY SNOW NATICK 42.28N 71.35W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
WIRES DOWN. HARVARD ST AND SAWIN ST.
1136 PM HEAVY SNOW MEDFORD 42.42N 71.11W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE DOWN
1140 PM HEAVY SNOW NEWTON 42.33N 71.21W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE DOWN. CLARENDON RD AT NORWOOD AVE
1143 PM HEAVY SNOW BOSTON 42.32N 71.07W
12/01/2019 U0.0 INCH SUFFOLK MA PUBLIC
TREE DOWN
1143 PM HEAVY SNOW WESTON 42.37N 71.27W
12/01/2019 U0.0 INCH MIDDLESEX MA PUBLIC
TREE DOWN. SUMMER ST AND AUTUMN RD
1205 AM HEAVY SNOW IPSWICH 42.68N 70.83W
12/02/2019 U0.0 INCH ESSEX MA PUBLIC
TREE DOWN. COUNTY RD
&&
EVENT NUMBER BOX1903634
EVENT NUMBER BOX1903635
EVENT NUMBER BOX1903636
EVENT NUMBER BOX1903637
EVENT NUMBER BOX1903638
EVENT NUMBER BOX1903639
EVENT NUMBER BOX1903640
EVENT NUMBER BOX1903641
EVENT NUMBER BOX1903642
EVENT NUMBER BOX1903643
RCThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 8:22 PM EST | Coastal Flood Advisory | BOX | Essex, Nantucket, Norfolk, Plymouth | 21 hr |
| Dec 1, 9:29 PM EST | Special Weather Statement | BOX | Middlesex | 61 min |
Nearby
Wind Advisories in Massachusetts, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.